# SDR CALA2024091202409

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A559527
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  MAIN CABIN SEAT TRACK LBL 45.5 WORN ON CROWN AT STA 525.    REMOVED CORROSION FROM SEAT TRACK SURFACE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-52. REMOVED OLD TRACK AND INSTALLED NEW ASSY 143A5595-27 IAW SRM 51-40-02 AND BAC DWG 143A0060.
